# SDR HALA2021111900166

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 31,628 hours, 4,984 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON AIRCRAFT BLOCK IN FOUND #2 ENG DRIPPING FUEL FROM DRAIN MAST. RAN ENG #2, FUEL STILL DRIPS AFTER SHUT DOWN. FOUND FMU LEAKING INTERNALLY // REMOVED AND REPLACED FMU PER AMM 73-21-52-400-802-A LEAK CHECK OPS CHECK OK   METER, FUEL; PO OFF 43-7321-9-0012 S/N 11107 ON 43-7321-9-0012 S/N 15101
